# SDR SB05174

- Difficulty date: December 21, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Faulty
- Location: Te Flaps
- Part time: 38,391 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DCA - FLT 534  EN ROUTE PBI TO DCA  DURING APPROACH, THE FLAPS WOULD NOT EXTEND PAST 13 DEGREES.  THE CREW PERFORMED A GO-AROUND AND BROUGHT FLAPS BACK UP TO 1 DEGREE.  DURING SECOND APPROACH, FLAPS OPERATED NORMALLY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED FLAPS PER FAULT ISOLATION PROCEDURES (FIP).  FLAPS CHECKED GOOD.  REPLACED THE FLAP INDICATOR.  SYSTEM CHECKS GOOD ON THE GROUND.
